IJPAM: Volume 92, No. 5 (2014)

SOLVING COUPLED SYSTEM OF NONLINEAR PDE'S
USING THE NATURAL DECOMPOSITION METHOD

Mahmoud S. Rawashdeh$^1$, Shehu Maitama$^2$
$^1$Department of Mathematics and Statistics
Jordan University of Science and Technology
P.O. Box 3030, 22110, Irbid, JORDAN
$^2$Department of Mathematics and Statistics
Jordan University of Science and Technology
P.O. Box 3030, 22110, Irbid, JORDAN


Abstract. In this research paper, we develop a new method called the Natural Decomposition Method (NDM) for solving coupled system of nonlinear partial differential equations (CSNLPDEs). The new method is a combination of the Natural Transform Method (NTM) and the Adomian Decomposition Method (ADM). By using the new method, we successfully handle some class of coupled system of nonlinear partial differential equations (CSNLPDEs) in a simple and elegant way. The proposed method gives an exact or approximate solution in the form of a rapid convergence series. Hence, the Natural Decomposition Method (NDM) is an excellent mathematical tool for solving linear and nonlinear differential equation. Thus, NDM can easily be used to solve a wide class of nonlinear partial differential equations (NLPDEs) and obtain an exact or analytical solution.

Received: March 14, 2014

AMS Subject Classification: 35Q61, 44A10, 44A15, 44A20, 44A30, 44A35, 81V10

Key Words and Phrases: natural decomposition method, Adomian polynomials, coupled system of nonlinear partial differential equations

Download paper from here.




DOI: 10.12732/ijpam.v92i5.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 5
Pages: 757 - 776

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).